MathSciNet Relay Station
MathSciNet bibliographic data
MR887774 (88g:55011) 55N25
Dwyer, William G.; Fried, David Homology of free abelian covers. I. Bull. London Math. Soc. 19 (1987), no. 4, 350–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement